# SDR EE4Y2023041017584

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 01372
- Aircraft time: 65,255 hours, 34,546 cycles
- System (JASC): 5700 · Wing Structure
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ALLEGIANT EO E5311-0017 ALLEGIANT EO ACCOMPLISHMENT RELATED TO REF. AD 2022-08-08 PARAGRAPH G AND SB 53-1379 REV. 02, IT WAS FOUND A HOLE AT FR20 (HOLE # 9 LOWER CORNER) LH SIDE WITH A DIAMETER THAT IS MORE THAN OR EQUAL TO THE MINIMUM STARTING HOLE DIAMETER. DAMAGE REPORT WAS SENT TO AIRBUS, AND THE REPAIR INTRUCTIONS WERE HANDLED UNDER AIRBUS DOSSIER 81176268 AND COOPESA JOB A1N004, NRI 9-7 AND NRI 9-10
